Open Access
Translator Disclaimer
June, 1964 Asymptotic Behavior of Bayes' Estimates
J. Fabius
Ann. Math. Statist. 35(2): 846-856 (June, 1964). DOI: 10.1214/aoms/1177703584

Abstract

This paper extends some of the results obtained by Freedman [2]. In Section 1 a class of prior distributions on the space of all substochastic distributions on the positive integers is given, such that along almost all sample sequences the corresponding posterior distributions of the expectations of all bounded functions on the positive integers are asymptotically normal. Section 2 shows that most of Freedman's results carry over to the case of distributions on the closed unit interval.

Citation

Download Citation

J. Fabius. "Asymptotic Behavior of Bayes' Estimates." Ann. Math. Statist. 35 (2) 846 - 856, June, 1964. https://doi.org/10.1214/aoms/1177703584

Information

Published: June, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0137.12604
MathSciNet: MR162325
Digital Object Identifier: 10.1214/aoms/1177703584

Rights: Copyright © 1964 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.35 • No. 2 • June, 1964
Back to Top